# SDR ASOA02077

- Difficulty date: February 9, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393216
- Condition: Cracked
- Location: Cockpit
- Part time: 4,315 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 4423 - DURNG DESCENT INTO OMA, THE FIRST OFFICERS WINDSHIELD CRACKED.  NO EICAS MESSAGE WAS RECEIVED, BUT THE WINDSHIELD FELT COLD.  THE CAPTAIN REPORTED ALL HEAT SWITCHES WERE IN THE CORRECT POSITIONS.  AIRCRAFT LANDED SAFELY IN OMA.  MAINTENANCE REMOVED AND REPLACED THE RIGHT WINDSHIELD.  LEAK CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
